# SDR UALA2010071202458

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 74,832 hours, 12,096 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Terminal
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB POSITION TRANSMITTER CABLE TERMINAL ASSY IS BROKEN.  REPLACED RT STAB POS.  TRANSMITTER CABLE TERMINAL ASSY AND ACPD CABLE ADJUSTMENT.  OP CHECK GOOD.
